# SDR USAA2009040790831

- Difficulty date: April 3, 2009
- Submitted: April 14, 2009
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 55,208 hours, 37,128 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BS178 FORWARD PRESSURE BULKHEAD VERTICAL BEAM WEB BETWEEN WL225 TO WL234, RBL17. REPAIRED BS 178 FORWARD PRESSURE BULKHEAD VERTICAL BEAM WEB BETWEEN WL 225 TO WL 234, RBL 17 IAW SRM 53-10-08.
